CureZone   Log On   Join
Re: Getting a cold after going on MMS.
 
ieatworld Views: 5,516
Published: 12 years ago
 
This is a reply to # 1,071,316

Re: Getting a cold after going on MMS.


Yesterday, I took two doses 7 drops each. Didn't get D, V, or nausea. My bms are still the same. Very little each day. Today is my 5th day on Miracle-Mineral-Supplement . On my 3rd day, which was Christmas Eve, I got a little diarrhea, but that was about it. I'm also curious about my lack of reactions. I've been taking the doses with Alkalive. I hope that didn't mess with it because I can't get it down any other way.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.516 sec, (1)